# SDR SIMA20190720002

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 31,430 hours, 28,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 67814
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PS-2 CHECK FOUND EMERGENCY LIGHTS RELATED TO EMERGENCY BATTERY #2 INOP. C/A-REMOVED AND REPLACED EMERGENCY BATTERY #2 IAW AMM 33-50-04. OPS CHECK GOOD.
